# SDR AALA20120620018

- Difficulty date: June 1, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 35,200 hours, 14,480 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STATION 986.5 RIGHT AND LEFT BUTTLINE 46.  REPLACED FLOORBEAM PER SRM 53-70-51-2R4.
